# SDR SWAA2025081399878

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 23,329 hours, 12,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CENTER OVERHEAD EMERGENCY LIGHT SIGN 1 EA BULB INOP.   RELAMPED AFT CABIN CENTER OVERHEAD EMERGENCY LIGHT SIGN AND OPS CHECK GOOD IAW SWA B737-800 AMM 33-51-01-960-801.
